An LMI approach to design performance robustness for linear uncertain time-delay systems

C. Y. Lu, Jason Sheng-Hon Tsai, T. J. Su

Research output: Contribution to journalConference article

Abstract

The uncertain systems under considered in this paper are subject to systems with norm-bounded time varying parametric uncertainty and a given quadratic cost function. Based on Lyapunov-Krasovskii functionals combining with LMI techniques the existence of guaranteed cost controllers is derived. Furthermore, the optimal guaranteed cost controller which minimizes the guaranteed cost of the closed loop uncertain system is introduced as well.

Original languageEnglish
Pages (from-to)4012-4013
Number of pages2
JournalProceedings of the American Control Conference
Volume5
Publication statusPublished - 2001 Jan 1
Event2001 American Control Conference - Arlington, VA, United States
Duration: 2001 Jun 252001 Jun 27

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Electrical and Electronic Engineering

Cite this